# SDR SWAA2022111068837

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 60,937 hours, 38,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXIT LIGHT LEFT OF FWD F/A SEAT INOP / [01] REMOVED AND REPLACED LEFT FWD EXIT SIGN LEFT OF FWD FA SEAT REF AMM 33-51-01. OPS CHECK GOOD
